Author Topic: Developed POIS after antibiotic use  (Read 1573 times)

b_jim

  • Hero Member
  • *****
  • Posts: 771
Re: Developed POIS after antibiotic use
« Reply #60 on: September 03, 2018, 03:40:10 PM »
Maybe I found something.

I have been wondering for a long time how norethisterone helps some Poisers. Norethisterone is a progesterone-like molecule. it has been used to counter Pois synmptoms since Dr Dexter published his study showing improvement of his patient after sex with his pregnant wife.
But why ?

Progesterone has an anxiolytic effect. Progestetrone is synthetize into allopregnanolone, which is a neurosteroid. This neurosteroid has an effect on Gaba receptor, causing anti-anxiety effect.

I tough that extra-progesterone given by dr Dextor might have a possible "general hormones rebalance effect"on his patient.
No : he simply gave him an hormonal anxyolitic.

I'm more and more convinced by the major role of gaba receptor in Pois.


But when I'm anxious, I don't have the same symptoms after ejaculation. It's like if there is something else.
Out of Pois => anxiety symptoms
In pois => anxiety symptoms + Pois symptoms

This "something else" is linked to sex, ejaculation or semen.
And it's linked to Gaba receptor.
Endorphins is a good candidate to be this "something else"
Endorphins is released with orgasm.
Endorphins is linked to gaba.
And symptom of low endorphins, are close to Pois symptoms.
Compare your Pois symptoms with 'opiate withdrawal syndrom'.





« Last Edit: September 03, 2018, 03:53:27 PM by b_jim »
Taurine = Anti-Pois

Simon66

  • Newbie
  • *
  • Posts: 35
Re: Developed POIS after antibiotic use
« Reply #61 on: September 03, 2018, 04:24:01 PM »
Maybe that "something else" is inflammation.

POIS maybe starves some anti-inflammatory gut bacteria (that consume GABA) so you get an increase in inflammation and an upset gut that takes 1-2 weeks to improve.

I'm not going to be taking any pharmaceuticals. My plan is to try some water fasting to reset my gut and immune system, then I will take prebiotics like Inulin, XOS, Acacia Gum etc. and recheck my microbiome to see if I have any increases in anti-inflammatory good bacteria like Faecalibacterium, Roseburia and Lactobacillus (which are showing as 0% of my gut bacteria currently).

b_jim

  • Hero Member
  • *****
  • Posts: 771
Re: Developed POIS after antibiotic use
« Reply #62 on: September 04, 2018, 11:09:18 AM »
I just had a bad experience today after eating junk food (asian).
After, i looked at ingredient : E621 ! (monosodium glutamate).
Taurine = Anti-Pois

Scrub

  • Newbie
  • *
  • Posts: 34
Re: Developed POIS after antibiotic use
« Reply #63 on: September 04, 2018, 03:53:28 PM »
I just had a bad experience today after eating junk food (asian).
After, i looked at ingredient : E621 ! (monosodium glutamate).

Are you very sensitive to MSG? How do you feel after eating it?

b_jim

  • Hero Member
  • *****
  • Posts: 771
Re: Developed POIS after antibiotic use
« Reply #64 on: September 05, 2018, 06:01:18 AM »
I'm sensitive to junk food. But I'm tired now and anxious since several weeks. I clearly have anxiety symptoms and hot flashes.
Taurine = Anti-Pois